Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 437931, 8 pages
http://dx.doi.org/10.1155/2009/437931
Research Article

Generalized Hyers-Ulam Stability of Generalized ( 𝑁 , 𝐾 ) -Derivations

1Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran
2Section of Mathematics and Informatics, Pedagogical Department, National and Capodistrian University of Athens, 4, Agamemnonos St., Aghia Paraskevi, 15342 Athens, Greece

Received 5 February 2009; Revised 7 April 2009; Accepted 12 May 2009

Academic Editor: Bruce Calvert

Copyright © 2009 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, New York, NY, USA, 1964, (Chapter VI, Some Questions in Analysis: 1, Stability). View at Zentralblatt MATH Β· View at MathSciNet
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. Th. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. Z. Gajda, β€œOn stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. J. M. Rassias, β€œOn approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. P. Găvruţa, β€œA generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. M. Mathieu, Ed., Elementary Operators & Applications, World Scientific, River Edge, NJ, USA, 1992, Proceedings of the International Workshop.
  8. F. Wei and Z. Xiao, β€œGeneralized Jordan derivations on semiprime rings,” Demonstratio Mathematica, vol. 40, no. 4, pp. 789–798, 2007. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. B. Hvala, β€œGeneralized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. K.-W. Jun and D.-W. Park, β€œAlmost derivations on the Banach algebra Cn[0,1],” Bulletin of the Korean Mathematical Society, vol. 33, no. 3, pp. 359–366, 1996. View at Google Scholar Β· View at MathSciNet
  11. M. Amyari, C. Baak, and M. S. Moslehian, β€œNearly ternary derivations,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1417–1424, 2007. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. R. Badora, β€œOn approximate derivations,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 167–173, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. C.-G. Park, β€œLinear derivations on Banach algebras,” Nonlinear Functional Analysis and Applications, vol. 9, no. 3, pp. 359–368, 2004. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. M. S. Moslehian, β€œHyers-Ulam-Rassias stability of generalized derivations,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93942, 8 pages, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. M. E. Gordji and N. Ghobadipour, β€œNearly generalized Jordan derivations,” to appear in Mathematica Slovaca.
  16. C.-G. Park, β€œHomomorphisms between Poisson JC-algebras,” Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1, pp. 79–97, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. C. Baak and M. S. Moslehian, β€œOn the stability of J-homomorphisms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 42–48, 2005. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet